Stress Community
Anxiety
About This Community:

This patient support community is for discussions relating to stress, anger, chronic illness, depression, diabetes, diet and nutrition, divorce or relationship, family, fitness, headaches, memory, panic attacks, pregnancy, relaxation, sex, sleep, and work.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anxiety

I've dealt with anxiety before in the past, but got over it. A few months ago I got a bump on the head and woke up with extreme dizziness. Of course that made the anxiety come back. Went to the doctor, said I had BPPV or labyrinthitis, dealt with symptoms with increasing anxiety. The dizziness has subsided somewhat, but the anxiety has continued. Doctor then put me on lexapro, hated it! Felt spacey and had to get off it. I still feel spacey and out of it, but everyone assures me it's just from chronic anxiety. Should I be concerned about hitting my head? Or is it just the anxiety getting to me? I am in constant fear because of this, I just feel detached and that my brain is gonna stop working.
4 Comments Post a Comment
Blank
4851940_tn?1385441629
It appears that you did have some concussion due to the bumpt on the head.    As this happend some months ago and your dizziness has settled I shouldn't worry about it any more.

Anxiety is an awful thing, and stop you from enjoying your life.  If you start to feel anxious, go for a walk in the fresh air.  Do yoga, swimming or any form of relaxation that appeals to you.

If yu are feeling spacey, the lexapro may not be the right medication for you, or the dosage may be too high.

Have a chat with your doctor, to see if he can prescribe something else more suitable for you.

Best wishes.
Blank
4548024_tn?1415764531
Your head is gonna be ok, but the doctor should be prescribing meds for the anxiety, im surprised that the doctor didnt give you something from the pam family such as clonazapam,or lorazapam as they dont make you spacy they just calm you down, but they are highly addictive,. so i would take a low dose , my husband is on 2mg of clonazapam 3 times daily, but i would start with the 5mg clonazapam if i were you, i would ask your doc about it, but if you have addiction problems do not take it, u need any other help , PM me
Blank
Avatar_f_tn
get a second opinion you might have depression.but the bump on your head should be checked out. did you fall and hit your head? this should be checked out maybe they will run a bran scan.  good luck.mandy876
Blank
4548024_tn?1415764531
I ment 0.5mg not 5mg
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Stress Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
1236893_tn?1408490528
Blank
gymdandee
NJ
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ